Characteristic Matrices for Linear Periodic Delay Differential Equations

Jan Sieber, R Szalai

Research output: Contribution to journalArticle (Academic Journal)peer-review

20 Citations (Scopus)
Translated title of the contributionCharacteristic Matrices for Linear Periodic Delay Differential Equations
Original languageEnglish
Pages (from-to)129 - 147
Number of pages19
JournalSIAM Journal on Applied Dynamical Systems
Volume10
Issue number1
DOIs
Publication statusPublished - 2011

Bibliographical note

Author of Publication Reviewed: Jan Sieber, Robert Szalai

Cite this